# SDR SWAA2021101815543

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUD FRAME LOCATED ON BS294.5 AND STR17R AT FWD GALLEY AREA.  INSTALLED REPAIR CLIP AND FASTENERS LOCATED AT BS 294.5 AND STR 17L IAW B737-700 SRM 51-40-02 AND 53-10-15-2R-7 REPAIR 7; [23] INSTALLED RII COMPLETE STEP 22; [24] REPAIRED STUD FRAME LOCATED AT BS 294.5 AND STR 17L IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7; [25] COMPLETE
